# SDR CALA2025032103069

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 97,444 hours, 21,274 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 6075
- Condition: Faulted
- Location: Zone 200
- Part time: 64,709 hours, 17,636 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R GEN CONT LIGHT AND AC BUS OFF EICAS ILLUMINATED BUS PWR CONT UNIT FAULTS FOR RIGHT GEN PWR SYS CHECKED R-H ENG DPI INDICATOR AND FOUND NOT TRIPPED. RECOMMEND FOLLOWING FIM 24-20 TASK 802 STEP N (1) (I) FOR FAULT MESSAGES (DP TRIP) AND (MAIN BUS / OVERLAP ZONE) ON THE R/H SYSTEM. REMOVED AND REPLACED RIGHT GENERATOR CONTROL AND OPS CHECK GOOD IAW AMM 24-41-03. ALSO REFER REFER WORK PERFORMED ON LOG PAGE #4226102.
